# SDR SWAA2020123135801

- Difficulty date: December 11, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-25L WL 155, MARKED.  REMOVED DAMAGED STR 25L SECTION AND INSTALLED NEW S-25C SECTION AND SPLICE, IAW SRM 53-00-03-2R-1 AND DWG 143A1215; 143A3230 (BS 500D+6'-540).
